... this month my period should be on feb 9, but i had it on 10th and it was very small amount and it lasted for 2 days. Usually my menstration is heavy. Can give me an explanation please. Is it because of the vitamins?
It could be a hormonal imbalance .. Like low thyroid or poly cystic ovarian syndrome (PCOS).. I have a low thyroid and PCOS and I experienced long irregular periods, so I went to see my dr and he diagnosed me with hypothyroidism first and he put me on birth control pills to regulate the cycles which did help regulate them. But later on I was starting to get new frustrating and embarrassing symptoms so I went to see my dr. and he referred me to an ob/gyn. That dr. Diagnosed me with PCOS which gives you heavy periods, acne and weight gain. She said to keep using the birth control pills and give it some time for it to work. The acne got cleared in a couple of months and the other symptoms got better.
Hope this helps you
- Multivitamin Information for Consumers
- Multivitamin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multivitamin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Multivitamin With Iron - What are the amounts of iron and each vitamin and mineral found in Hemacyte
Posted 12 Aug 2009 • 1 answer
Posted 21 Aug 2009 • 1 answer
Posted 10 Jan 2012 • 2 answers
Posted 21 Jan 2013 • 2 answers
Posted 9 May 2013 • 1 answer